MathSciNet Relay Station
MathSciNet bibliographic data
MR453741 14C30
Zucker, Steven The Hodge conjecture for cubic fourfolds. Compositio Math. 34 (1977), no. 2, 199–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement